Asymptotic normality for L1-norm kernel estimator of conditional median under association dependence

Zhengyan Lin, Degui Li

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

Let View the MathML source be a set of observations from a stationary jointly associated process and I?(x) be the conditional median, that is, View the MathML source. We consider the problem of estimating I?(x) based on the L1-norm kernel and establish asymptotic normality of the resulting estimator I?n(x).
Original languageEnglish
Pages (from-to)1214 - 1230
Number of pages17
JournalJournal of Multivariate Analysis
Volume98
Issue number6
DOIs
Publication statusPublished - 2007
Externally publishedYes

Cite this